Extremes of Some Gaussian Random Interfaces

Alberto Chiarini, Alessandra Cipriani, Rajat Subhra Hazra

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)


In this article we give a general criterion for some dependent Gaussian models to belong to maximal domain of attraction of Gumbel, following an application of the Stein–Chen method studied in Arratia et al. (Ann Probab 17(1):9–25, 1989). We also show the convergence of the associated point process. As an application, we show the conditions are satisfied by some of the well-known supercritical Gaussian interface models, namely, membrane model, massive and massless discrete Gaussian free field, fractional Gaussian free field.

Original languageEnglish
Pages (from-to)521-544
Number of pages24
JournalJournal of Statistical Physics
Issue number3
Publication statusPublished - 1 Nov 2016


  • Extremes
  • Gaussian free field
  • Interfaces
  • Membrane model
  • Stein–Chen method


Dive into the research topics of 'Extremes of Some Gaussian Random Interfaces'. Together they form a unique fingerprint.

Cite this